# SDR 20010125CW010

- Difficulty date: January 5, 2001
- Submitted: January 25, 2001
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 65447821
- Condition: Cracked
- Location: Hydraulic Module
- Component: Hyd Mod Vlv Assy, Boeing
- Component part number: 65449913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING WAS NOTED TO BE CRACKED AT BOTH THE   A   AND  B   PORTS,  DURING NON-DESTRUCTIVE INSPECTION.
